Publication: Distributed delay logistic equations with harvesting
Issued Date
2009-03-01
Resource Type
ISSN
08934983
Other identifier(s)
2-s2.0-84865166887
Rights
Mahidol University
Rights Holder(s)
SCOPUS
Bibliographic Citation
Differential and Integral Equations. Vol.22, No.3-4 (2009), 321-337
Suggested Citation
T. Suebcharoen, P. Satiracoo, P. Satiracoo, Graeme C. Wake Distributed delay logistic equations with harvesting. Differential and Integral Equations. Vol.22, No.3-4 (2009), 321-337. Retrieved from: https://repository.li.mahidol.ac.th/handle/20.500.14594/27782
Research Projects
Organizational Units
Authors
Journal Issue
Thesis
Title
Distributed delay logistic equations with harvesting
Author(s)
Other Contributor(s)
Abstract
In this paper, we present four models for distributed delay logistic equations with harvesting. We study the behavior of the solutions and the stability of the equilibria in each models. Further, we consider the existence of bifurcation for a distributed delay logistic equation with harvesting and a discounted past. We show that the long-term outcomes are affected by the discounting of the past history, and the nature of the harvesting strategy (constant or proportional harvesting are considered). Finally, a numerical simulation is performed to illustrate the obtained results.